# SDR FDEA201307261669

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 48,650 hours, 20,517 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FORWARD UTILITY AREA FLOOR LT SIDE Y953, SEAT TRACK AT FRAME 18, CORROSION FOUND ON CROWN SURFACE.  R & R  IAW SRM 51-40-21, REV 79. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
